# SDR A6WA200940763

- Difficulty date: October 27, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 17,266 hours, 15,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60034017351
- Condition: Cracked
- Location: Bs 280 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ANGLE OF BULKHEAD, AT FS 280.0, WL 73.10, RBL 9.0 CRACK FWD ANGLE OF BULKHEAD AT FS 280.0, WL 73.10, RBL 9.0, REPLACED IAW SRM 51-42-06.
